Tingle in Lip After Restylane Tear Trough Injection
Doctor Answers (2)
This is possible given the type of preparation you had for Restylane
It is quite possible to have a tingling sensation after injections that might have caused a slight bit of nerve irritation or damage. This should resolve quickly.
I would call the doctor if any rash occurs or other symptoms, however.
You did not tell us how long ago the Restylane treatment was performed. It is possible that the sensory nerve was bruised with the treatment or the local. These types of nerve injuries are seldom permanent. However, complete recovery might take days or weeks. By the way I never block patients for tear trough treatment. Instead, I use topical anesthetic cream on the skin. This is more than adequate for numbing the thin lower eyelid skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.